MENU

You are here

Publications

Export 2 results:
Filters: First Letter Of Title is F and Author is Maria Giovanna Mora  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Gobbino M, Mora MG. Finite Difference Approximation of Free Discontinuity Problems. Proc. Royal Soc. Edinb. Ser. A 131 (2001), no. 3, 567-595 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1228
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299

Sign in